UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-6 of 6 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A Convergence Analysis of the MINRES Method for Some Hermitian Indefinite Systems Journal article
East Asian Journal on Applied Mathematics, 2017,Volume: 7,Issue: 4,Page: 827-836
Authors:  Xie Z.-J.;  Jin X.-Q.;  Zhao Z.
Favorite  |  View/Download:9/0  |  Submit date:2019/02/11
Convergence Bound  Hermitian Indefinite  Key Words: Minres  Toeplitz System  
Preconditioned iterative methods for space-time fractional advection-diffusion equations Journal article
Journal of Computational Physics, 2016,Volume: 319,Page: 266-279
Authors:  Zhao Z.;  Jin X.-Q.;  Lin M.M.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/11
Conjugate Gradient Normal Residual Method  Fast Fourier Transform  Fractional Diffusion Equations  Generalized Minimal Residual Method  Preconditioner  Toeplitz Matrix  
A geometric nonlinear conjugate gradient method for stochastic inverse eigenvalue problems Journal article
SIAM Journal on Numerical Analysis, 2016,Volume: 54,Issue: 4,Page: 2015-2035
Authors:  Zhao Z.;  Jin X.-Q.;  Bai Z.-J.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Geometric Nonlinear Conjugate Gradient Method  Inverse Eigenvalue Problem  Isospectral Flow Method  Oblique Manifold  Stochastic Matrix  
A riemannian Newton algorithm for nonlinear eigenvalue problems Journal article
SIAM Journal on Matrix Analysis and Applications, 2015,Volume: 36,Issue: 2,Page: 752-774
Authors:  Zhao Z.;  Bai Z.-J.;  Jin X.-Q.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Grassmann Manifold  Nonlinear Eigenvalue Problem  Riemannian Newton Algorithm  Stiefel Manifold  
Preconditioned Iterative Methods for Two-Dimensional Space-Fractional Diffusion Equations Journal article
Communications in Computational Physics, 2015,Volume: 18,Issue: 2,Page: 469-488
Authors:  Jin X.-Q.;  Lin F.-R.;  Zhao Z.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/11
CN-WSGD scheme  fast Fourier transform  Fractional diffusion equation  preconditioned CGNR method  preconditioned GMRES method  Toeplitz matrix  
Optimal preconditioners for functions of matrices Journal article
Linear Algebra and Its Applications, 2014,Volume: 457,Page: 224-243
Authors:  Jin X.-Q.;  Zhao Z.;  Tam S.-C.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/11
Functions Of Matrices  Optimal Preconditioners  Pcg Method  Toeplitz Matrix